# SDR 99UAL900575

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT CABIN WAS UNABLE TO BE PRESSURIZED.  *S/D*  THE 2L SLIDING WINDOW AND THE 1L DOOR SEALS LEAK.  REPLACED THE 2L SLIDING WINDOW SEAL AND REPAIRED THE DOOR 1L PRESSURE SEAL.  PRESSURIZED THE AIRCRAFT, NO LEAKS.
